Volume 27, 2021
|Number of page(s)||35|
|Published online||26 August 2021|
Diffeomorphic approximation of planar Sobolev homeomorphisms in rearrangement invariant spaces
Department of Mathematics, University of Hradec Králové,
Hradec Králové, Czech Republic.
2 Faculty of Economics, University of South Bohemia, Studentská 13, Ceské Budejovice, Czech Republic.
3 Dipartimento di Ingegneria Elettrica e delle Tecnologie dell’Informazione, Università degli Studi di Napoli “Federico II”, Via Claudio 21, 80125 Napoli, Italy.
4 Dipartimento di Matematica e Applicazioni “R. Caccioppoli”, Università degli Studi di Napoli “Federico II”, Via Cintia, 80126 Napoli, Italy.
5 Department of Mathematics and Didactic of Mathematics, Faculty of Science, Humanities and Education, Technical University of Liberec, Studentská 1402/2, 461 17 Liberec, Czechia.
* Corresponding author: email@example.com
Accepted: 9 July 2021
Let Ω ⊆ ℝ2 be a domain, let X be a rearrangement invariant space and let f ∈ W1 X (Ω, ℝ2) be a homeomorphism between Ω and f(Ω). Then there exists a sequence of diffeomorphisms fk converging to f in the space W1X (Ω, ℝ2).
Mathematics Subject Classification: 46E35
Key words: Homeomorphic approximation / non-linear elasticity / rearrangement invariant spaces
© The authors. Published by EDP Sciences, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.